# SDR HEEA0011020

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019G
- Make and model: Bell 206L-1
- Aircraft serial: 45247
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Sticking
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKING AT LOW END WHEN HOT.
